Generic vanishing and classification of irregular surfaces in positive characteristics

Yuan Wang

Algebraic Geometry mathscidoc:1910.43622

Transactions of the American Mathematical Society, 369, (12), 8559-8585, 2017
We establish a generic vanishing theorem for surfaces in characteristic p that lift to p and use it for classification of surfaces of general type with Euler characteristic p and large Albanese dimension.
No keywords uploaded!
[ Download ] [ 2019-10-20 20:45:11 uploaded by Yuan_Wang ] [ 212 downloads ] [ 0 comments ]
@inproceedings{yuan2017generic,
  title={Generic vanishing and classification of irregular surfaces in positive characteristics},
  author={Yuan Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020204511861518151},
  booktitle={Transactions of the American Mathematical Society},
  volume={369},
  number={12},
  pages={8559-8585},
  year={2017},
}
Yuan Wang. Generic vanishing and classification of irregular surfaces in positive characteristics. 2017. Vol. 369. In Transactions of the American Mathematical Society. pp.8559-8585. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020204511861518151.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved